I took some zanax because I could feel a panic attack coming on. Normally it makes me feel back to normal but this time it made me feel worse, very dizzy and light headed, scared. Any advice?
Try to relax, sit down and things should settle down. If it's not prescribed in such a way that you are not taking it on a regular basis this can occur.
Report this to the prescribing Dr asap and maybe instructions can be changed to a x every x hours regular basis this can occur.
Xanax is a short acting benzodiazapine which does not stay in your system long. Between doses, anxiety can be experienced as the drug leaves your system. Longer acting benzodiazapines, such as Klonopin, can have a "smoother" effect. Of course, I can not medically advise, I am speaking from my own knowledge and experience.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 13 answers
I just started Sertraline 1 week ago... im still panicky with a lot of anxiety should I feel better?
Posted 4 Oct 2010 • 2 answers
Posted 15 Jan 2014 • 1 answer
Posted 21 Mar 2014 • 3 answers
What will work for anxiety severe when out of zanax.I get really bad panics attacks at times.And tr?
Posted 25 Apr 2016 • 1 answer